Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOI N VARIABLES")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2109

  • Page / 85

Export

Selection :

  • and

A NOTE ON THE INFORMATION MATRIX OF THE MULTIVARIATE NORMAL DISTRIBUTION.RICHARD JF.1975; J. ECONOMETR.; U.S.A.; DA. 1975; VOL. 3; NO 1; PP. 57-60; BIBL. 4 REF.Article

COMPOSITION LIMIT THEOREMS FOR MULTIDIMENSIONAL PROBABILITY GENERATING FUNCTIONSKAPLAN NL.1973; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1973; VOL. 25; NO 2; PP. 109-122; BIBL. 6 REF.Serial Issue

CALCUL APPROCHE DES FONCTIONS DE REPARTITION A N DIMENSIONS A L'AIDE DES SERIES DE EDGEWORTHAVRAMENKO VI; POZNYAKOV VV.1972; KIBERN. VYCHISLIT. TEKH., U.S.S.R.; S.S.S.R.; DA. 1972; NO 18; PP. 31-36; BIBL. 4 REF.Serial Issue

CHARACTERIZATION OF DEPENDENCE CONCEPTS IN NORMAL DISTRIBUTIONSRUESCHENDORF L.1981; ANN. INST. STAT. MATH.; ISSN 0373-5990; JPN; DA. 1981; VOL. 33; NO 3; PP. 347-359; BIBL. 22 REF.Article

A CHARACTERIZATION OF THE MULTIVARIATE PARETO DISTRIBUTIONJUPP PE; MARDIA KV.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 3; PP. 1021-1024; BIBL. 14 REF.Article

AN INEQUALITY FOR THE MULTIVARIATE NORMAL DISTRIBUTIONCHEN LHY.1982; J. MULTIVAR. ANAL.; ISSN 0047-259X; USA; DA. 1982; VOL. 12; NO 2; PP. 306-315; BIBL. 3 REF.Article

ON A MULTIVARIATE EXTENSION OF THE GAMMA AND BETA DISTRIBUTIONSSIVAZLIAN BD.1981; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1981; VOL. 41; NO 2; PP. 205-209; BIBL. 9 REF.Article

SUR LA COMPLETION DES STRUCTURES DE VON MISES.DEGERINE S.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 287; NO 1; PP. 29-31; ABS. ENG; BIBL. 9 REF.Article

CONSTRUCTING AND SIMULATING MULTIVARIATE DISTRIBUTIONS USING KHINTCHINE'S THEOREMBRYSON MC; JOHNSON ME.1982; JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION; ISSN 0094-9655; USA; DA. 1982; VOL. 16; NO 2; PP. 129-137; BIBL. 18 REF.Article

NUMERICAL EVALUATION OF AN EQUICORRELATED MULTIVARIATE NON-CENTRAL+DISTRIBUTIONNELSON PR.1981; COMMUN. STAT., SIMUL. COMPUT.; ISSN 0361-0918; USA; DA. 1981; VOL. 10; NO 1; PP. 41-50; BIBL. 2 P.Article

ON THE PROJECTIONS OF ISOTROPIC DISTRIBUTIONSEATON ML.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 2; PP. 391-400; BIBL. 17 REF.Article

SUR LES FONCTIONS DE REPARTITION ASSOCIEES A UNE CERTAINE CLASSE DE LOIS DE PROBABILITEZAHLEN JP.1979; ARCHIVES-INSTITUT GRAND-DUCAL DE LUXEMBOURG. SECTION DES SCIENCES NATURELLES, PHYSIQUES ET MATHEMATIQUES; ISSN 0373-4897; LUX; DA. 1979-1980 PUBL. 1982; VOL. 39; PP. 147-157; BIBL. 3 REF.Article

SOME PROPERTIES OF MULTIVARIATE DISTRIBUTIONS WITH PDF'S CONSTANT ON ELLIPSOIDS.GHOSH M; POLLAK E.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 12; PP. 1157-1160; BIBL. 3 REF.Article

NOTE SUR UNE LOI DE PROBABILITE DISCRETE MECONNUE.FAUCOUNAU J.1975; MATH. SCI. HUM.; FR.; DA. 1975; NO 52; PP. 55-68; BIBL. 12 REF.Article

DERIVATIVES OF REGULARLY VARYING FUNCTIONS IN RD AND DOMAINS OF ATTRACTION OF STABLE DISTRIBUTIONSDE HAAN L; RESNICK SI.1979; STOCHAST. PROCESS. APPL.; NLD; DA. 1979; VOL. 8; NO 3; PP. 349-355; BIBL. 7 REF.Article

ORDRES CONJUGUES ET TYPES CONJUGUES DE DECROISSANCE D'UNE LOI DE PROBABILITE MULTIDIMENSIONNELLESHOPF G.1979; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1979; VOL. 24; NO 1; PP. 204-207; ABS. GER; BIBL. 6 REF.Article

ASYMPTOTIQUE DES DISTRIBUTIONS MULTIDIMENSIONNELLES STABLES SUIVANT UN PARAMETRE ALPHAKALINAUSKAJTE N.1976; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 16; NO 4; PP. 121-124; ABS. LITU. ANGL.; BIBL. 4 REF.Article

MAJORIZATION IN MULTIVARIATE DISTRIBUTIONS.MARSHALL AW; OLKIN I.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 6; PP. 1189-1200; BIBL. 18 REF.Article

ON THE ADMISSIBILITY AND NONADMISSIBILITY OF THE USUAL ESTIMATOR FOR THE MEAN OF MULTIVARIATE NORMAL POPULATION AND CONCLUSIONS TO OPTIMAL DESIGN.LAUTER H.1974; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1974; VOL. 5; NO 7-8; PP. 591-597; ABS. RES ALLEM. RUSSE; BIBL. 8 REF.Article

ON ALPHA -SYMMETRIC MULTIVARIATE DISTRIBUTIONSCAMBANIS S; KEENER R; SIMONS G et al.1983; JOURNAL OF MULTIVARIATE ANALYSIS; ISSN 0047-259X; USA; DA. 1983; VOL. 13; NO 2; PP. 213-233; BIBL. 7 REF.Article

POSITIVE DEPENDENCE PROPERTIES OF ELLIPTICALLY SYMMETRIC DISTRIBUTIONSSAMPSON AR.1983; JOURNAL OF MULTIVARIATE ANALYSIS; ISSN 0047-259X; USA; DA. 1983; VOL. 13; NO 2; PP. 375-381; BIBL. 13 REF.Article

MULTIVARIATE NORMAL AND T DISTRIBUTIONS WITH PJK=ALPHA JALPHA KNELSON PR.1982; COMMUN. STAT., SIMUL. COMPUT.; ISSN 0361-0918; USA; DA. 1982; VOL. 11; NO 2; PP. 239-248; BIBL. 7 REF.Article

NOTE ON GAMMAIZATION OF DEPENDENT QUADRATIC FORMSCHATTOPADHYAY AK.1982; COMMUNICATIONS IN STATISTICS. THEORY AND METHODS; ISSN 0361-0926; USA; DA. 1982; VOL. 11; NO 2; PP. 217-221; BIBL. 1 REF.Article

REPRESENTATION OF MULTIVARIATE NORMAL DISTRIBUTIONS WITH SPECIAL CORRELATION STRUCTURESSIX FB.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 3; PP. 1285-1295; BIBL. 2 P.Article

CHARACTERIZATION OF THE MULTIVARIATE POISSON DISTRIBUTION.LUKACS E; BEER S.1977; J. MULTIVAR. ANAL.; U.S.A.; DA. 1977; VOL. 7; NO 1; PP. 1-12; BIBL. 5 REF.Article

  • Page / 85